# SDR CA080908001

- Difficulty date: August 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 7,923 hours
- Engine: Lyc O320E3D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6666200
- Condition: Cracked
- Location: Engine
- Part time: 7,948 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WHERE TUBES ARE WELDED TO NOSE STRUT. CHAFING WHERE AERO DUCT HOSE TOUCHED MOUNT.
